Couldn't find what you looking for?

TRY OUR SEARCH!


I have had my 10 year old son on medication for ADHD and he has been on it for 11 months. I have noticed some subtle and not so subtle side effects such as tics and quick to get mad now, headaches and frequent stomachaches, moodiness. My child's school doesn't seem to care. They only want him medicated so they can get through the day. I am not sure if it best for him to me medicated all the time. What are others opinions on to medicate or not to medicate ADHD?

Loading...


Now consider this, would you tell to your child it is okay to use cocaine? No, but that is the equivalent that they give our children for the symptoms of ADHD. There are other very disturbing facts about this medication and they are all pretty much the same. I have a friend with 2 ADHD children and they have tried every one of them. If the school can't deal with your child then you'll just home school him. To other moms that are wondering whether to medicate or not to medicate their kids, hang in there: Follow your gut instinct the first time.
Reply

Loading...

All readers should also go to Dr.Spock.com as this exact message is there but with a 8 year old on meds for 11 months. Who do you people think you are fooling.
Reply

Loading...